# SDR SWAA2022082429553

- Difficulty date: July 15, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS.CENTER WING SUPPORT STIFFENER CRACKS @ BULKHEAD LOWER LBL 25 STA 663.75 O/B OF A/C AIR EXIT EXHAUST MKD DOT / [01] REMOVED LOWER FUS.CENTER WING SUPPORT STIFFENER @ BULKHEAD LOWER LBL 25 STA 663.75 O/B OF A/C AIR EXIT EXHAUST IN REF SRM 51-40-02-0G-0[03] LOCATED AND DRILLED NEW STIFFENER IN REF SRM 51-40-02-0G-0[07] INSTALLED LOWER FUS.CENTER WING SUPPORT STIFFENER @ BULKHEAD LOWER LBL 25 STA 663.75 O/B OF A/C AIR EXIT EXHAUST IN REF SRM 51-40-02-0G-0;14] REMOVED LOWER FUS.CENTER WING SUPPORT STIFFENER @ BULKHEAD LOWER LBL 25 STA 663.75 O/B OF A/C AIR EXIT EXHAUST IN REF SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW STIFFENER IN REF SRM 51-40-02-0G-0;INSTALLED LOWER FUS.CENTER WING SUPPORT STIFFENER @ BULKHEAD LOWER LBL 25 STA 663.75 O/B OF A/C AIR EXIT EXHAUST IN REF SRM 51-40-02-0G-0;CAP-SEALED ALL FASTENERS AT LOWER FUS.CENTER WING SUPPORT STIFFENER @ BULKHEAD LOWER LBL 25 STA 663.75 O/B OF A/C AIR EXIT EXHAUST IN REF SOPM 20-50-19 AND APPLIED TOP-COAT AT STIFFENER IN REF AMM 51-21-73-370-801
